Viktor Todorov and
George Tauchen ()
Journal of Business & Economic Statistics, 2011, vol. 29, issue 3, 356-371
References: Add references at CitEc
Citations: View citations in EconPapers (52) Track citations by RSS feed
Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jbes.2010.08342 full text (application/pdf)
Access to full text is restricted to subscribers.
Journal Article: Volatility Jumps (2011)
Working Paper: Volatility Jumps (2010)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:29:i:3:y:2011:p:356-371
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().